# SDR SWAA2023081683184

- Difficulty date: July 27, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 12,787 hours, 5,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 221 DOT 20; AFT CARGO COMPARTMENT BETWEEN STA 787 AND 727F TOP AND BOTTOM SKIN OF THE L/H/S ZEE ANGLE IS CORRODED IN SEVERAL AREAS AS MARKED<[01] REMOVED CORROSION VISUALLY INSPECTED CORRODED ARE WITH 10X MAGNIFIER NO DEFECTS NOTED I.A.W SRM 53-00-53-1A-2;[02] VERIFIED MATERIAL LOSE : BETWEEN STA727F-727H ORGINAL .040 REMOVED .004 REMAIN .0036 FOUND WITHIN LIMITS . BETWEEN STA 727H-727I RGINAL .040 REMOVED .007 REMAIN .033 FOUND OUT OF LIMITS. BETWEEN STA727I-STA787 ORGINAL .040 REMOVED.004 REMAIN .036 FOUND WITHIN LIMITS USED AAR TOOL # 36649 DUE 07/25/2024 I.A.W SRM 53-00-53-1A-2 AND SRM53-60-53-0I-2;[03] VERIFIED ITEM 1&2;[04] REMOVED DAMAGED AREA OF L/H ZEE ANGLE BETWEEN STA 727G+10' - 727J+10' IAW B737-8 SRM 53-00-53-2R-6 PAR. 4 STEP B;[12] STARTED FABRICATING 'Z' ANGLE IAW SRM 53-00-53-2R-6;[13] FABRICATED 'Z' ANGLE AND SPLICES IAW SRM 53-00-5R-2R-6;[18] INSTALLED 'Z' ANGLE AND SPLICES IAW SRM 53-00-53-2R-6.;[19] VERIFIED ITEM 18;[20] OK TO APPLY CIC.;[21] APPLIED CIC ON AFT CARGO COMPARTMENT ON L/H/S ZEE ANGLE I.A.W AMM 51-21-91-701;[22] GLUED ON NUT PLATES ON AFT CARGO COMPARTMENT ON L/H/S ZEE ANGLE REPAIR I.A.W SRM 51-40-10-2R-0.  NOTE: GLUED APPLICATION TIME: 10:30 AM.;[23] REMOVED ELASTIC FROM N/P'S. CURE COMPLETE;[24] REPAIRED Z ANGLE C/W;[25] REMOVED ELASTIC FROM N/P'S. CURE COMPLETE. COMPLETED PUSH TEST IAW SRM 51-40-10-2R-0 TOOL #42641 CAL DUE 01/09/24;[26] VERIFIED STEPS 23-25. AUDIT C/W.
